# SDR UALA2011051602408

- Difficulty date: May 15, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 39,281 hours, 8,632 cycles
- Engine: Pwa PW4077
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Faulty
- Location: Flaperon
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MSG 27-10302 FAULTING RT INBD FLAPERON ACTUATOR.  REPLACED RT INBD FLAPERON ACTUATOR.  ACP FIM 27-11 TASK 816, GND TEST 27-PRIMARY FLT CONTROLS, SYSTEM TEST, "RIGHT FLAPERON POSITION" TEST FAILS!  SWAPPED ACE UNITS, NO HELP.  THIS TEST GENERATED MAINT MSG 27-16039.  REF 777 MT27-010R PG 2, AIRCRAFT SHOULD NOT BE DISPATCHED WITH MAINT MSG 27-16039!  T-S REF FIM 27-11 TASK 878, ACP'D WIRING C (PA (PARTIAL).  REPLACED FLAPERON ACTUATOR AGAIN; FIRST ONE BAD FROM STOCK PER MM.  CHECKS GOOD.
